SID.ir New Version

Paper Information

Journal:   BANACH JOURNAL OF MATHEMATICAL ANALYSIS   2017 , Volume 11 , Number 1; Page(s) 72 To 89.
 
Paper: 

Duality For Increasing Convex Functionals With Countably Many Marginal Constraints

 
 
Author(s):  Bartl Daniel, Cheridito Patrick, Kupper Michael, Tangpi Ludovic
 
* 
 
Abstract: 
In this work we derive a convex dual representation for increasing convex functionals on a space of real-valued Borel measurable functions defined on a countable product of metric spaces. Our main assumption is that the functionals fulfill marginal constraints satisfying a certain tightness condition. In the special case where the marginal constraints are given by expectations or maxima of expectations, we obtain linear and sublinear versions of Kantorovich’s transport duality and the recently discovered martingale transport duality on products of countably many metric spaces.
 
Keyword(s): REPRESENTATION RESULTS, INCREASING CONVEX FUNCTIONALS, TRANSPORT PROBLEM, KANTOROVICH DUALITY, MODEL-INDEPENDENT FINANCE
 
 
International related papers: 
 
Most related Highly related Moderately related Least related
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

BARTL, D., & CHERIDITO, P., & KUPPER, M., & TANGPI, L. (2017). DUALITY FOR INCREASING CONVEX FUNCTIONALS WITH COUNTABLY MANY MARGINAL CONSTRAINTS. BANACH JOURNAL OF MATHEMATICAL ANALYSIS, 11(1), 72-89. https://www.sid.ir/en/journal/ViewPaper.aspx?id=573155



Vancouver: Copy

BARTL DANIEL, CHERIDITO PATRICK, KUPPER MICHAEL, TANGPI LUDOVIC. DUALITY FOR INCREASING CONVEX FUNCTIONALS WITH COUNTABLY MANY MARGINAL CONSTRAINTS. BANACH JOURNAL OF MATHEMATICAL ANALYSIS. 2017 [cited 2022May23];11(1):72-89. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=573155



IEEE: Copy

BARTL, D., CHERIDITO, P., KUPPER, M., TANGPI, L., 2017. DUALITY FOR INCREASING CONVEX FUNCTIONALS WITH COUNTABLY MANY MARGINAL CONSTRAINTS. BANACH JOURNAL OF MATHEMATICAL ANALYSIS, [online] 11(1), pp.72-89. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=573155.



 
  pdf-File
Yearly Visit 63
 
 
Latest on Blog
Enter SID Blog